OPERATIONAL REPRESENTATIONS AND GENERATING FUNCTIONS OF CERTAIN QUADRUPLE HYPERGEOMETRIC SERIES

  • Jihad Ahmed Younis aden
  • Maged G. Bin-Saad

Abstract

we aim in this work at establishing new operational representations for the hypergeometric functions of four variables defined in [3]. By means of these operational representations a number of generation functions involving these hypergeometric functions are then found.

Published
Dec 13, 2018
How to Cite
YOUNIS, Jihad Ahmed; BIN-SAAD, Maged G.. OPERATIONAL REPRESENTATIONS AND GENERATING FUNCTIONS OF CERTAIN QUADRUPLE HYPERGEOMETRIC SERIES. Balkan Journal of Applied Mathematics and Informatics, [S.l.], v. 1, n. 2, p. 23-28, dec. 2018. Available at: <http://js.ugd.edu.mk/index.php/bjami/article/view/2320>. Date accessed: 20 mar. 2019.
Section
Articles